# SDR ASAA2014061608233

- Difficulty date: June 16, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 13,582 hours, 4,047 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR HAS NO VOLTS OR FREQUENCY.  APU WILL SUPPLY BLEED AIR.  ACFT GROUNDED.
